# SDR DALA2024041004268

- Difficulty date: April 10, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 143,572 hours, 21,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN 2R FELL OFF. CORRECTIVE ACTION: RESCURED SIGN CKS OK.
